# SDR UPS804995

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Ws 67.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND THE RT WING FRONT SPAR UPPER CAP SPLICE ANGLE AT STA XWS 67.5 IS CRACKED.  FABRICATED CAP SPLICE ANGLES AND INSTALLED AT STA XWS 67.5 RT WING IAW SRM 57-6-1 AND 51-1-20D.
